# SDR UPS99230645

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Ws 224.5-251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-571-01.02-02) RW FUEL CELL INTERIOR AROUND FASTENERS ON STR 4 BETWEEN WS 224.5 AND WS 251.0.  REPAIRED PER ER 99-6010 FILE NR 727-57-2110.
